| Model Number |
ISE 9180 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/28/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
Event or Problem Description
The customer complained of discrepant ise indirect na for gen.2 results for 1 patient sample on a roche 9180 electrolyte analyzer compared to an elyte instrument.The na result was 132 mmol/l on the 9180 electrolyte analyzer.The na result was 141 mmol/l on the elyte instrument.There was no allegation of an adverse event.No erroneous results were reported outside of the laboratory.The customer performed daily maintenance and calibration.The customer repeated the sample.The repeat na result was 137 mmol/l on the 9180 electrolyte analyzer and 142 mmol/l on the elyte instrument.The na electrode lot number and expiration date were not provided.
Additional Manufacturer Narrative
The reference electrode was installed (b)(6) 2018.The investigation did not identify a product problem.The cause of the event could not be determined.